# SDR 2012FA0000221

- Difficulty date: February 14, 2012
- Submitted: April 20, 2012
- Operation: General aviation
- Aircraft: N9242T
- Make and model: Cessna T210N
- Aircraft serial: 21062962
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: RG2411M
- Condition: Damaged
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT ON LANDING, ACFT LOST ALL ELECTRICAL POWER.  PERFORMED INSP AND TROUBLESHOOTING.  FOUND BATTERY, STARTER AND STARTER RELAY AT FAULT.  ACFT HAD A BURNED WIRE, ELECTRICAL ODOR.  FOUND THAT THE STARTER STAYED ENGAGED AND IT ACTED LIKE AN ELECTRICAL GENERATOR OVERCHARGING THE ELECTRICAL SYSTEM CAUSING THE BATTERY TO FAIL.  POSSIBLE CAUSE OF THE PROBLEM IS THE STARTER RELAY FAILED TO OPEN ONCE THE ENGINE STARTED.
